# SDR DALA2016032802379

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 69,682 hours, 52,148 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Gouged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE OPS CHECK FAILED.  MSP MAINTENANCE FOUND A T-PIN GOUGED AND REPLACED IT.
